Bögelein V, Duzaar F (2011)
Publication Type: Journal article
Publication year: 2011
Book Volume: 55
Pages Range: 201-250
Journal Issue: 1
URI: http://www.mat.uab.es/pubmat/volums/navegador/volum_id:89#
The aim of this paper is to establish a Meyer's type higher integrability result for weak solutions of possibly degenerate parabolic systems of the type ∂
APA:
Bögelein, V., & Duzaar, F. (2011). Higher integrability for parabolic systems with non-standard growth and degenerate diffusions. Publicacions Matematiques, 55(1), 201-250. https://doi.org/10.5565/PUBLMAT_55111_10
MLA:
Bögelein, Verena, and Frank Duzaar. "Higher integrability for parabolic systems with non-standard growth and degenerate diffusions." Publicacions Matematiques 55.1 (2011): 201-250.
BibTeX: Download